Alert archive / Arkansas / Flash Flood Warnings in 2021
Flash Flood Warning 72, NWS Little Rock, AR
NWS Little Rock, AR issued this flash flood warning at Jun 8, 2021, 11:42 AM CDT for 4 counties in Arkansas. It was in force for 5 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 8, 2021, 11:42 AM CDT (16:42 UTC)
- Expired
- Jun 8, 2021, 4:35 PM CDT
- In force
- 5 hr
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Damage threat
- Catastrophic
- Flood severity
- None
Counties Arkansas County, AR, Desha County, AR, Drew County, AR, Lincoln County, AR
The radar
The Little Rock radar (KLZK), 147 km from the middle of the area, began a volume at 16:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 8, 3:30 PM CDT | FLASH FLOOD | Dumas, AR | PER THE DUMAS POLICE CHIEF, ALL STREETS IN DUMAS HAVE STANDING WATER ON THEM. SOME BUILDINGS ARE STILL INUNDATED. PEOPLE KEEP DRIVING AROUND BARRICADED ROADS AND GETTING STUCK. |
| Jun 8, 3:30 PM CDT | FLASH FLOOD | Mitchellville, AR | FLASH FLOODING WAS OCCURRING AT MITCHELLVILLE ON MCCARREL STREET OFF OF U.S. 65. THIS WAS CONFIRMED BY A PICTURE ON SOCIAL MEDIA AND RELAYED BY KARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 228 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 4.7 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 215 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 603 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 101 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
845
WGUS54 KLZK 081642
FFWLZK
ARC001-041-043-079-081945-
/O.NEW.KLZK.FF.W.0072.210608T1642Z-210608T1940Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
1142 AM CDT Tue Jun 8 2021
...FLASH FLOOD EMERGENCY FOR DUMAS, PICKENS, WINCHESTER,
AND ROHWER...
The National Weather Service in Little Rock has issued a
* Flash Flood Warning for...
South Central Arkansas County in southeastern Arkansas...
Desha County in southeastern Arkansas...
Northeastern Drew County in southeastern Arkansas...
Southeastern Lincoln County in southeastern Arkansas...
* Until 240 PM CDT.
* At 1141 AM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
10 and 15 inches of rain have fallen and widespread flash flooding
continues with water over multiple roads and flooding homes as
well as businesses.
This is a FLASH FLOOD EMERGENCY for Dumas, Pickens, Winchester,
and Rohwer. This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Doppler radar and automated gauges.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW! Life threatening flash flooding of
low water crossings, small creeks and streams, urban
areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Monticello, Pea Ridge, Dumas, Rohwer, Mitchellville, Tillar,
Watson, Winchester, Omega, Kelso, Lucca Landing, Yancopin,
McGehee, Mills, Merrisach Lake, Trusten Holder WMA, Reed, Arkansas
Post, Yukon and Pickens in Desha County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3365 9182 3368 9183 3390 9162 3404 9133
3404 9128 3401 9102 3396 9097 3400 9102
3397 9109 3393 9101 3386 9107 3378 9099
3376 9102 3378 9113 3372 9115 3372 9114
3371 9113 3371 9112 3371 9105 3364 9145
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
Cooper3 follow-up statements
440
WGUS74 KLZK 081759
FFSLZK
Flash Flood Statement
National Weather Service Little Rock AR
1259 PM CDT Tue Jun 8 2021
ARC001-041-043-079-081945-
/O.CON.KLZK.FF.W.0072.000000T0000Z-210608T1940Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Arkansas AR-Desha AR-Drew AR-Lincoln AR-
1259 PM CDT Tue Jun 8 2021
...FLASH FLOOD EMERGENCY FOR DUMAS, PICKENS, WINCHESTER,
AND ROHWER...
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 240 PM CDT THIS
AFTERNOON FOR SOUTH CENTRAL ARKANSAS, DESHA, NORTHEASTERN DREW AND
SOUTHEASTERN LINCOLN COUNTIES...
At 1259 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
10 and 15 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
This is a FLASH FLOOD EMERGENCY for Dumas, Pickens, Winchester, and
Rohwer. This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Doppler radar and automated gauges.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK HIGHER
GROUND NOW! Life threatening flash flooding of low water
crossings, small creeks and streams, urban areas,
highways, streets and underpasses.
Some locations that will experience flash flooding include...
Monticello, Pea Ridge, Dumas, Rohwer, Mitchellville, Tillar,
Watson, Winchester, Omega, Kelso, Lucca Landing, Yancopin,
McGehee, Mills, Merrisach Lake, Trusten Holder WMA, Reed, Arkansas
Post, Yukon and Pickens in Desha County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3365 9182 3368 9183 3390 9162 3404 9133
3404 9128 3401 9102 3396 9097 3400 9102
3397 9109 3393 9101 3386 9107 3378 9099
3376 9102 3378 9113 3372 9115 3372 9114
3371 9113 3371 9112 3371 9105 3364 9145
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
Cooper873
WGUS54 KLZK 081933
FFWLZK
ARC001-041-043-079-082045-
/O.EXT.KLZK.FF.W.0072.000000T0000Z-210608T2035Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
233 PM CDT Tue Jun 8 2021
...FLASH FLOOD EMERGENCY FOR DUMAS, PICKENS, WINCHESTER,
AND ROHWER...
The National Weather Service in Little Rock has extended the
* Flash Flood Warning for...
South Central Arkansas County in southeastern Arkansas...
Desha County in southeastern Arkansas...
Northeastern Drew County in southeastern Arkansas...
Southeastern Lincoln County in southeastern Arkansas...
* Until 335 PM CDT.
* At 232 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
10 and 15 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
This is a FLASH FLOOD EMERGENCY for Dumas, Pickens, Winchester,
and Rohwer. This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Doppler radar and automated gauges.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW! Life threatening flash flooding of
low water crossings, small creeks and streams, urban
areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Monticello, Pea Ridge, Dumas, Rohwer, Mitchellville, Tillar,
Watson, Winchester, Omega, Kelso, McGehee, Lucca Landing,
Yancopin, Mills, Merrisach Lake, Trusten Holder WMA, Reed,
Arkansas Post, Yukon and Pickens in Desha County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3365 9182 3368 9183 3390 9162 3404 9133
3404 9128 3401 9102 3396 9097 3400 9102
3397 9109 3384 9107 3378 9099 3376 9102
3378 9113 3372 9115 3371 9113 3371 9105
3369 9115 3370 9120 3368 9123 3364 9145
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$
Cooper847
WGUS54 KLZK 082022
FFWLZK
ARC001-041-043-079-082145-
/O.EXT.KLZK.FF.W.0072.000000T0000Z-210608T2135Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Little Rock AR
Issued by National Weather Service Tulsa OK
322 PM CDT Tue Jun 8 2021
...FLASH FLOOD EMERGENCY FOR DUMAS, PICKENS, WINCHESTER,
AND ROHWER...
The National Weather Service in Little Rock has extended the
* Flash Flood Warning for...
South Central Arkansas County in southeastern Arkansas...
Desha County in southeastern Arkansas...
Northeastern Drew County in southeastern Arkansas...
Southeastern Lincoln County in southeastern Arkansas...
* Until 435 PM CDT.
* At 321 PM CDT, Doppler radar and automated rain gauges indicated
thunderstorms producing heavy rain across the warned area. Between
10 and 15 inches of rain have fallen. Flash flooding is ongoing or
expected to begin shortly.
This is a FLASH FLOOD EMERGENCY for Dumas, Pickens, Winchester,
and Rohwer. This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW!
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Doppler radar and automated gauges.
IMPACT...This is a PARTICULARLY DANGEROUS SITUATION. SEEK
HIGHER GROUND NOW! Life threatening flash flooding of
low water crossings, small creeks and streams, urban
areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Monticello, Pea Ridge, Dumas, Rohwer, Mitchellville, Tillar,
Watson, Winchester, Omega, Kelso, McGehee, Lucca Landing,
Yancopin, Mills, Merrisach Lake, Trusten Holder WMA, Reed,
Arkansas Post, Yukon and Pickens in Desha County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now! This is an extremely dangerous and
life-threatening situation. Do not attempt to travel unless you are
fleeing an area subject to flooding or under an evacuation order.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3365 9182 3368 9183 3390 9162 3404 9133
3404 9128 3401 9102 3396 9097 3400 9102
3397 9109 3384 9107 3378 9099 3376 9102
3378 9113 3372 9115 3371 9113 3371 9105
3369 9115 3370 9120 3368 9123 3364 9145
FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CATASTROPHIC
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Jun 8, 6:39 AM CDT, 5 hours 3 minutes earlier.
Area forecast discussion, Jun 8, 6:39 AM CDT, 5 hours 3 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 639 AM CDT Tue Jun 8 2021 .AVIATION...Updated w/ a discussion for the 08/12Z TAFs Radar imgry depicted a band of SHRA/TSRA across Srn AR this AM impacting PBF and LLQ. Power outage at PBF continues so wl keep AMD NOT SKED for now. Through the PD, mix of MVFR/IFR condns wl cont across the Srn half of the state, while to the N, condns should remain VFR w/ lingering cloud cover through the day. SHRA/TSRA wl lkly persist through the first half of the PD, impacting most Srn terminals and causing IFR reductions in CIGs/VIS. /232/ && .PREV DISCUSSION...(ISSUED 318 AM CDT Tue Jun 8 2021) SHORT TERM...Today Through Wednesday Night ..SYNOPSIS... Following another eventful day across the Natural State, much of the region picked up another 1 to 2 inches of rainfall Monday, with portions of Srn AR having received upwards of another 2 to 3 inches during this timeframe. Over the last 72 hours, the region has seen significant rainfall accumulations, with the Srn half of the state picking up an estimated of 3 to 4 inches, and some local amounts in excess of 5 to 7 inches. This has created a very saturated and vulnerable soil surface, and led to an increased flash flooding risk heading into Tuesday with more significant rainfall potential over the compromised region. ..TODAY... Latest radar imgry depicted a few developing broken convective bands, of which some heavy rainfall of over an inch has already been noted via QPE. Based on CAM guidance, this is lkly the beginning of a persistent band of convection which could bring a significant amount rainfall to an already vulnerable region. Mesoanalysis indicated a nearly stationary, broad and weak cyclonic H500 perturbation positioned over the Srn Cntrl US, with the approximate upper low located invof the Natural State. H850 and H700 analyses indicate a more robust shortwave feature, detached from the mean ridging flow located across the Nrn US. As this weak upper perturbation continues to slowly meander over the FA, a combination of weak cloud layer flow, ML buoyancy of 1000 J/kg, and an antecedent tropical airmass, e.g., PWATs of 1.8 to 2 inches...above climo 90th percentile for LZK...will contribute to a continuing excessive rainfall risk across the Srn portion of the FA. At the sfc, a weak quasi-stationary bndry is draped over Srn AR, and wl serve as the focus for low-lvl convergence. As convection becomes more organized and persistent, mean low-lvl W-S/Wrly flow wl support back building/training convection, as depicted by most recent radar imgry and CAM guidance. The 00Z suite of CAM guidance has depicted a troubling signal among QPF progs, w/ a band of rainfall across Srn AR over the next 24 hrs, w/ solns suggesting in excess of 10 inches of accumulation and some locally greater amounts. Given the efficiency of rainfall from weak to moderate convection the last few nights, e.g. rainfall rates of 2- 3"/hr, rainfall accumulations of this magnitude may be possible. Of major concern to this fcstr is the location of the forthcoming excessive rainfall. Over the last few days, prior PDs of heavy rain heave contributed to a very compromised soil surface, and runoff is lkly to occur quickly once heavy rainfall begins...e.g., FFG values below 2"/3 hrs, and in some spots less than 1"/3 hrs. This has prompted the continuation of the existing flash flood watch, and an uptick in the wording of the watch, as well a second consecutive upgrade in the Excessive Rainfall Outlook from WPC to include a MODERATE risk area. Given current radar trends and most recent observations, flash flooding is likely over portions of Srn AR over the next 12 to 24 hours, and at times, may become considerable in nature, particularly where rainfall accumulations are the greatest. Please heed local guidance regarding any road closures due to high water, and stay up to date on the current forecast and hazardous situation. ..WEDNESDAY... Some good news regarding the wx on Wednesday, it looks to be a little less concerning water wise...The upper low wl begin to shift Ewrd and greater Cntrl US ridging wl start to expand over the region. A transition to more diurnally driven showers/tstorms is anticipated heading into the long term PD and afternoon high temps beginning to increase into the upper 80s at most locations. LONG TERM...Thursday Through Tuesday The medium range guidance continues to advertise a return to more summer like conditions than what we have experienced of late. With the synoptic scale models in generally good agreement, will simply blend the forecast solutions this morning and wait for the return of hot and humid conditions with generally diurnally driven precip. Pattern initiates with a highly amplified pattern in place. Pattern will be characterized by the same upper troughing that has plagued the mid south of late over the Ohio Valley but still continuing its eastward progression, albeit on the slow side. Upper ridging will be located over the central plains with another trough moving into the Pacific Northwest. Precipitation chances will be at their highest on Thursday until the expanding upper ridge finally pushes the troughiness further away. By Friday, upper ridge will be expanding to the north and east with a subsequent increase in H5 heights. As such temperatures will be on the rise with highs back in the upper 80s to lower 90s as early as Friday. Upper trough moves off the east coast during the weekend and never really allows the ridge to build in overhead. As such, the ridge axis will be over the nations mid section and the CWA will be on its eastern periphery. Precipitation chances will morph into diurnal mode but with northerly flow aloft, will need to watch for anything getting caught up in said flow and increasing precipitation chances including a possible front late in the weekend or early next week. && .LZK Watches/Warnings/Advisories... Flash Flood Watch through Wednesday morning FOR Arkansas-Bradley- Calhoun-Clark-Cleburne-Cleveland-Conway-Dallas-Desha-Drew- Faulkner-Garland-Grant-Hot Spring-Independence-Jackson-Jefferson- Johnson-Lincoln-Logan-Lonoke-Monroe-Montgomery-Ouachita-Perry- Pike-Polk-Pope-Prairie-Pulaski-Saline-Scott-Van Buren-White- Woodruff-Yell. && Aviation...GREEN
Hazardous weather outlook, Jun 8, 3:33 AM CDT, 8 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 333 AM CDT Tue Jun 8 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-090845- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 333 AM CDT Tue Jun 8 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Persistent showers and thunderstorms are expected across the southern portion of the state Tuesday. Heavy to excessive rainfall will accompany these storms, with additional rainfall accumulations of four to five inches possible, and some locally greater amounts. Given a very saturated soil surface from prior rainfall over the last few days, flash flooding will be likely where heavy rainfall occurs as will not take much rain for runoff to begin. Due to the magnitude of rainfall anticipated and the potential for locally greater amounts, flash flooding may be considerable in nature at times. Please be sure to heed local guidance on road closures due to high water. .DAYS TWO THROUGH SEVEN...Wednesday Through Monday Rain chances will continue into Wednesday as the slow moving upper system finally begins to pull out. Another inch of rain can not be ruled out over central and eastern sections of the state, mainly early in the day, A weather pattern more typical of summer is expected to develop late Wednesday with a large upper level ridge of high pressure developing over the nations mid section. This pattern will result in chances of showers and thunderstorms during mainly the afternoon through early evening hours. An occasional strong storm can not be discounted but organized severe weather is not likely. Concerning temperatures, highs are expected to top out in the upper 80s to lower 90s through the period. With the soil being saturated and lots of standing water likely, very muggy conditions are expected as well. .Spotter Information Statement... Spotter Activation May Be Needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 232/56
In the hours before
Local storm report, Jun 8, 9:47 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
947 AM CDT TUE JUN 08 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM FLASH FLOOD 1 SSE TIMBER RIDGE 34.73N 92.41W
06/08/2021 PULASKI AR PUBLIC
LOCAL CREEK FLOODED OUTSIDE ITS BANKS.
&&
EVENT NUMBER LZK2100669
234Local storm report, Jun 8, 10:02 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1002 AM CDT TUE JUN 08 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 2 WNW EBB 34.34N 92.36W
06/08/2021 GRANT AR DEPT OF HIGHWAYS
A SECTION OF HIGHWAY 46 IS CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER LZK2100670
67Local storm report, Jun 8, 11:03 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1103 AM CDT TUE JUN 08 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD 1 E CALMER 33.94N 92.01W
06/08/2021 CLEVELAND AR DEPT OF HIGHWAYS
A SECTION OF HIGHWAY 114 IS CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER LZK2100671
67Local storm report, Jun 8, 11:30 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1130 AM CDT TUE JUN 08 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 1 SE SORRELLS 34.15N 92.05W
06/07/2021 JEFFERSON AR EMERGENCY MNGR
A PORTION OF A ROOF BLOWN OFF OF A HOUSE.
&&
EVENT NUMBER LZK2100672
234Local storm report, Jun 8, 11:33 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1133 AM CDT TUE JUN 08 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM FLASH FLOOD DUMAS 33.88N 91.49W
06/08/2021 DESHA AR FIRE DEPT/RESCUE
WIDESPREAD FLASH FLOODING ACROSS THE CITY WITH WATER IN
SEVERAL HOMES AND NUMEROUS STREETS FLOODED.
&&
EVENT NUMBER LZK2100673
67Local storm report, Jun 8, 11:39 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1139 AM CDT TUE JUN 08 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 AM FLASH FLOOD KELSO 33.80N 91.27W
06/08/2021 DESHA AR DEPT OF HIGHWAYS
A SECTION OF HIGHWAY 1 IS CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER LZK2100674
67The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:02 PM CDT | Special Weather Statement | LZK | Independence, Jackson, Woodruff | 43 min |
| Jun 8, 3:13 AM CDT | Flash Flood Warning | LZK | Arkansas, Bradley, Calhoun, Cleveland, Dallas, Desha and 4 more | 12 hr |
| Jun 8, 5:47 AM CDT | Flash Flood Warning | LZK | Desha | 3 hr |
| Jun 8, 6:15 AM CDT | Flash Flood Warning | LZK | Arkansas, Grant, Jefferson | 3 hr |
| Jun 8, 7:46 AM CDT | Flash Flood Warning | LZK | Polk | 4 hr |
| Jun 8, 7:53 AM CDT | Flash Flood Warning | LZK | Drew | 5 hr |
| Jun 8, 8:07 AM CDT | Flash Flood Warning | LZK | Arkansas, Grant, Jefferson | 5 hr |
| Jun 8, 8:56 AM CDT | Flash Flood Warning | LZK | Desha | 6 hr |
| Jun 8, 9:03 AM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Lincoln | 6 hr |
| Jun 8, 9:42 AM CDT | Flash Flood Warning | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 3 hr |
| Jun 8, 10:14 AM CDT | Flash Flood Warning | LZK | Clark, Garland, Grant, Hot Spring, Montgomery, Pike and 2 more | 3 hr |
| Jun 8, 10:32 AM CDT | Flash Flood Warning | LZK | Arkansas, Lonoke, Prairie | 2 hr |
| Jun 8, 10:57 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Lincoln | 63 min |
| Jun 8, 11:43 AM CDT | Special Weather Statement | LZK | Lincoln | 32 min |
| Jun 8, 12:03 PM CDT | Severe Thunderstorm Warning | LZK | Bradley, Cleveland, Drew, Lincoln | 23 min |
| Jun 8, 12:10 PM CDT | Flash Flood Warning | LZK | Arkansas, Monroe, Prairie | 5 hr |
| Jun 8, 12:38 PM CDT | Areal Flood Advisory | LZK | Grant, Jefferson, Lonoke, Pulaski, Saline | 2 hr |
| Jun 8, 12:44 PM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson | 3 hr |
| Jun 8, 12:47 PM CDT | Areal Flood Advisory | LZK | Arkansas, Jefferson, Lonoke, Prairie | 2 hr |
| Jun 8, 12:55 PM CDT | Special Weather Statement | LZK | Cleveland, Grant, Jefferson | 50 min |
| Jun 8, 1:10 PM CDT | Flash Flood Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 99 min |
| Jun 8, 1:19 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Cleveland, Jefferson, Lincoln | 41 min |
| Jun 8, 1:37 PM CDT | Flash Flood Warning | LZK | Cleveland, Lincoln | 3 hr |
| Jun 8, 2:00 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha, Drew, Jefferson, Lincoln | 45 min |
| Jun 8, 2:43 PM CDT | Special Weather Statement | LZK | Desha | 32 min |
| Jun 8, 3:16 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Desha | 29 min |
| Jun 8, 3:49 PM CDT | Flash Flood Warning | LZK | Arkansas, Drew, Jefferson, Lincoln | 3 hr |
| Jun 8, 4:06 PM CDT | Areal Flood Advisory | LZK | Desha, Drew | 3 hr |
| Jun 8, 4:32 PM CDT | Special Weather Statement | LZK | Bradley, Calhoun, Ouachita | 28 min |
| Jun 8, 4:37 PM CDT | Areal Flood Warning | LZK | Arkansas, Desha, Drew, Lincoln | 3 hr |
| Jun 8, 4:47 PM CDT | Flash Flood Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 3 hr |
| Jun 8, 4:51 PM CDT | Flash Flood Warning | LZK | Desha, Drew | 3 hr |
| Jun 8, 5:03 PM CDT | Special Weather Statement | LZK | Bradley, Calhoun, Drew, Ouachita | 27 min |
| Jun 8, 5:26 PM CDT | Severe Thunderstorm Warning | LZK | Dallas, Ouachita | 26 min |
| Jun 8, 5:46 PM CDT | Special Weather Statement | LZK | Hot Spring | 29 min |
Nearby
Flash Flood Warnings in Arkansas, 2021Every flash flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.